# SDR IPXA2022031079938

- Difficulty date: February 23, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4L/H UPPER WING T/E REAR SPAR HAS CORROSION BETWEEN STA XORS=675.5 TO XORS=754.5REMOVED, REPAIRED THE CORROSION ON L/H UPPER WING T/E REAR SPAR IAW VTSAA EA 011-5710-01-A9503 REV I/R AND UPS MD11-5710-83089-A. (MINOR)
